# SDR REXA96043

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320PX
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L38710SA
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC CAPTION IN FLIGHT.  HYDRAULIC MAIN PRESSURE LOW.  PUMPED GEAR AND FLAPS DOWN.  REMOVED AND REPLACED RIGHT HYDRAULIC SWIVEL AT UPLOCK RELEASE ACTUATOR.  SERVICED SYSTEM, BLED SWIVEL.  PERFORMED GEAR SWINGS, SWINGS CHECK GOOD.  NO LEAKS NOTED.  OK FOR SERVICE.  (M)
